# SDR 99T64R284AR

- Difficulty date: March 20, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 878
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1966, LEFT WING OUTBOARD LEADING EDGE OUTBOARD SECTION, CORROSION STATION 878.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  CUT OUT DAMAGED AREA IAW DC-8 SRM 57-2-0.  FABRICATED DOUBLER IAW DC-8 SRM 57-2-1.  TREATED AND PRIMED IAW DC-8 51-1-8.  INSTALLED DOUBLER IAW DC-8 SRM 57-2-1.  ARROW AIR  (M)
